# SDR A6WA200640122

- Difficulty date: March 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 9,406 hours, 8,193 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX663685
- Condition: Inoperative
- Location: Hyd Sys
- Part time: 4,551 hours, 4,045 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN RECEIVED NLG DOOR GEAR DISAGREE WARNING MSSG. C/W QRH ALL 3 GEAR SHOWED DOWN AND LOCKED RESET NORMAL.  REMOVED AND REPLACED HYDRAULIC 3A PUMP.  PERFORMED GEAR SWING IAW OPS CHECK GOOD AT THIS TIME.  (K)
